MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING 620RG27 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING 620RG27 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620RG27
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Mitral Regurgitation (1964); No Information (3190)
Date of Event 09/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that following the implant of this annuloplasty band, the band was explanted and replaced with a non- medtronic valve for an unknown reason.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information was received that the band was explanted due to moderate-severe mitral regurgitation.It was reported that the band had placed into an infected mitral valve that was thickened on one side.If information is provided in the future, a supplemental report will be issued.

Brand Name
RING 620RG27 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6967342
Report Number2025587-2017-01896
Device Sequence Number11087012
Product Code KRH
UDI-Device Identifier00613994758941
UDI-Public00613994758941
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K960356
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2021
Device Model Number620RG27
Device Catalogue Number620RG27
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/25/2017
Supplement Date Received by Manufacturer11/09/2017
Initial Report FDA Received Date10/20/2017
Supplement Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight62